MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN STANDARD CEMENTED ALL POLY PATELLA SIZE 32MM; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN STANDARD CEMENTED ALL POLY PATELLA SIZE 32MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen stemmed nonaugmentable option tibial component size 3 catalog #: 00598603701 lot #: 63535337, nexgen lps-flex articular surface size cd 12mm catalog #: 00596403012 lot #: 63631119, nexgen option cemented femoral component size d right catalog #: 00576401452 lot #: 63342343 g2 - report source - foreign: the event occurred in the united kingdom.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient developed deep vein thrombosis four (4) days following an initial right knee arthroplasty.The patient was placed on anticoagulants.No additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device history records were not reviewed as the reported event was determined to be unrelated to the implanted device.Procedure-related complications are influenced by the type of surgery, a patient's pre-existing comorbidities, and perioperative management.Deep vein thrombosis (blood clot), or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operatively to prevent dvt formation.Even with the administration of preventive medication, dvts can still develop.As the complaint indicated, a post-operative complication occurred, and medical intervention was required for treatment.The root cause of the reported event was determined to be traced to non-device related factors.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h6, h11.Additional records received were reviewed, however, the root cause remains not device-related, as the reported event is procedure-related.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN STANDARD CEMENTED ALL POLY PATELLA SIZE 32MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20070867
Report Number0002648920-2024-00276
Device Sequence Number20779350
Product Code JWH
UDI-Device Identifier00889024635388
UDI-Public(01)00889024635388(17)240630(10)63409706
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberN/A
Device Catalogue Number00597206532
Device Lot Number63409706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer12/06/2024
03/19/2025
06/03/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date12/23/2024
04/14/2025
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceWhite